Tail distribution of the integrated Jacobi diffusion process
AbstractIn this paper, we study the distribution of the integrated Jacobi diffusion processes with Brownian noise and fractional Brownian noise. Based on techniques of Malliavin calculus, we develop a unified method to obtain explicit estimates for the tail distribution of these integrated diffusions.
E.A. Abderrahim, E.H. Mostafa, M.G.Z.E. Abidine, Optimality of reinsurance treaties under a mean-ruin probability criterion. Stat. Optim. Inf. Comput. Vol. 7, June 2019, pp 383-393.
D. Ackerer, D. Filipovic, S. Pulido, The Jacobi stochastic volatility model. Finance Stoch. 22 (2018), no. 3, 667-700.
F. Delbaen, H. Shirakawa, An interest rate model with upper and lower bounds. Asia Pac Fin Mark 9(3) (2002), 191-209.
D. Dufresne, The integrated square-root process. Working paper, 2001, University of Montreal.
N. T. Dung, Jacobi processes driven by fractional Brownian motion. Taiwanese J. Math. 18 (2014), no. 3, 835-848.
C. Gourieroux, J. Jasiak, Multivariate Jacobi process with application to smooth transitions. J Econ, 131(1-2) (2006), 475-505.
M.M. Hossain, Probability modeling of monthly maximum sustained wind speed in Bangladesh. Stat. Optim. Inf. Comput. Vol. 7, March 2019, pp 75-84.
F. De Jong, F. C. Drost, B. J. M. Werker, A jump-diffusion model for exchange rates in a target zone. Statistica Neerlandica, 55 (2001), 270-300.
A. Kaplun, Bounded short-rate models with Ehrenfest and Jacobi processes. Ph.D. thesis, Technical University of Dortmund, 2010.
S. Karlin, H. M. Taylor, A second course in stochastic processes. Academic Press, New York (1981).
M. Li, Derivatives pricing on integrated diffusion processes: a general perturbation approach. The Journal of Futures Markets, 35(6) (2015), 582-595.
D. Nualart, The Malliavin Calculus and Related Topics. 2nd edition, Springer 2006.
H. Sugita, On a characterization of the Sobolev spaces over an abstract Wiener space. J. Math. Kyoto Univ. 25 (1985), no. 4, 717-725.
N. Privault, Stochastic analysis in discrete and continuous settings with normal martingales. Lecture Notes in Mathematics, 1982. Springer-Verlag, Berlin, 2009.
M. Zahle, Integration with respect to fractal functions and stochastic calculus. Part I, Probab. Theory Related Fields 111 (1998), 333-374.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).